# SDR UIEA2015031500180

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,536 hours, 16,159 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 1288M99G14
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 LINER SEGMENT AT 730 POSITION HAS A DENT & PUNCTURE IN HONEYCOMB OF LINER SEGMENT FWD OF FAN BLADES.  R & R ENG 1 LINER 730 POSITION IAW AMM 72-33-05.
